ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A multiplier theorem for the sublaplacian on the Heisenberg group

Thangavelu, S (1991) A multiplier theorem for the sublaplacian on the Heisenberg group. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 101 (3). pp. 169-177.

[img]
Preview
PDF
A_multiplier_theorem_for_the.pdf - Published Version

Download (336kB)
Official URL: http://www.springerlink.com/content/r6v24329034w36...

Abstract

A multiplier theorem for the sublaplacian on the Heisenberg group is proved using Littlewood-Paley-Stein theory of g-functions.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Multiplier Theorem;Sublaplacian;Heisenberg Group;Littlewood-Paley-Stein Theory;G-Functions.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ms Mary Ranjeetha
Date Deposited: 10 Nov 2010 06:46
Last Modified: 15 Oct 2018 10:14
URI: http://eprints.iisc.ac.in/id/eprint/33606

Actions (login required)

View Item View Item